Skip to Content

User Reviews for Lorazepam to treat Nausea/Vomiting, Chemotherapy Induced

Also known as: Ativan, Lorazepam Intensol

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Reviews for Lorazepam

Ativan (lorazepam): "It makes me vomit"

Choochy420 October 19, 2016

5 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"Thank you for this medicine when chemotherapy induced nausea and vomiting gets to its worst. It acts quickly and sedates me well. It is also good to have on hand when undergoing invasive medical procedures, I take about 90 minutes prior. Don't get hooked because it will stop working for you. If you need this for nausea, rely on it as a fallback medicine when Zofran does not work."

   
10

hat_hat (taken for 6 months to 1 year) October 21, 2012

12 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

Ativan (lorazepam): "This medicine makes me feel, for lack of a better description "wavey" although it makes me sleepy and off balanced it does do well with decreasing nausea, although occasionally I still do get the urge to vomit but it's easily controllable."

   
10

Elyk bass March 16, 2012

32 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

Learn more about Nausea/Vomiting, Chemotherapy Induced

Drugs.com Health Center

Hide